# SDR CA970731009

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line Assembly
- Part number: BACHC08NN0290
- Condition: Punctured
- Location: Nr 2 Pump
- Stage of operation: CL
- Nature of condition: F, K
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO LOSS OF HYDRAULIC FLUID. EMERGENCY LANDING CARRIED OUT. NR2 'B' PUMP PRESSURE LINE INDENTED ABOVE PUNCTURE. REPLACED.
